# SDR 2004UALA00539

- Difficulty date: May 14, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 32,584 hours, 4,008 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FORWARD BOTTLE DISCHARGED WHEN PINS WERE PULLED RESULTING IN SLIDE DEPLOYMENT.  UNABLE TO DEFINITIVELY DETERMINE CAUSE OF FAILURE DUE TO PARTIAL DEPLOYMENT OF SLIDE.  SUSPECT THAT INFLATION CABLE WAS MISROUTED, RESULTING IN TENSION WHICH DEPLOYED SLIDE WHEN BOTTLE PINS WERE PULLED.  SLIDE RECEIVED MINOR DAMAGE DURING DEPLOYMENT DUE TO IMPACT WITH DOCK STRUCTURE.  SLIDE RETURNED TO SHOP FOR ROUTINE CHECK, REPAIR, REPACKING, AND RETURN TO SERVICE.
